# SDR QXEA2022062200227

- Difficulty date: June 22, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 13,400 hours, 8,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR STICKS AND DIFFICULT TO OPEN. REMOVED FROM SERVICE. CLEANED DOOR HINGES  DOOR OPERATES NORMALLY. AIRCRAFT RETURNED TO SERVICE.
